MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION FREESTYLE AORTIC ROOT BIOPROSTHESIS; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 995CS19
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Aortic Valve Stenosis (1717)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Medtronic received information that 13 years and 3 months post implant of this 19mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was aortic stenosis.No intervention or adverse patient effects were reported.Subsequently 4 months later, the 19mm aortic bioprosthetic valve was explanted and replaced with a 19mm aortic bioprosthetic valve of the same model.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.

Brand Name
FREESTYLE AORTIC ROOT BIOPROSTHESIS
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key13930479
Report Number2025587-2022-00812
Device Sequence Number17731760
Product Code LWR
UDI-Device Identifier00681490219037
UDI-Public00681490219037
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P970031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2011
Device Model Number995CS19
Device Catalogue Number995CS19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2022
Initial Report FDA Received Date03/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age69 YR
Patient SexFemale